# SDR F3LA200200168

- Difficulty date: June 10, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 30,918 hours, 12,796 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Punctured
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED NR 1 ENGINE OUTBOARD THRUST REVERSER COWL PUNCTURED AT AREA OF PRSOV VALVE.  PERFORMED DOUBLER REPAIR PER EA 54T-737-037, REV A.
